Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOI USERS PLEASE READ!!! tygereyes

Posted by TylerJ on April 2, 2006, at 17:17:50

In reply to Re: MAOI USERS PLEASE READ!!!, posted by tygereyes on April 2, 2006, at 17:10:06

> > > Strange - I took 200 mg of Benadryl (I have SEVERE insomnia) with 80 mg Parnate for a while and I was fine.
> >
> > Wow, that's a lot of Benadryl!
>
> Yeah, I started taking Ambien not too long after.
>
> It's funny, though, Parnate gave me akathesia, and Benadryl made it FIFTY MILLION times worse, even though it's supposed to help.

Really. I've never experienced akathesia with Parnate. I'm just the opposite..it really relaxes me, which is nice after 25 plus years of anxiety.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TylerJ thread:627145
URL: http://www.dr-bob.org/babble/20060329/msgs/627926.html